I am 19 about to turn 20. I just recently got diagnosed with MS. The Nuerologist I see put me on Avonex, Primidone, and Lexapro. The primidone used to stop the shaking but now I'm just dizzy all the time and tired. I need some help. I'm tired of feeling this way. I'mm young and I want my life back. Do you have any other sugestions? I also had a scare with being pregnant. I had a period last moth that almost wasn't there. Spotting really and breasts really tender, I told my Nuerologist and said we need to find out right away becuase the medicine can be dangarous. I had a blod test done. it came back negative.. Could the blood test be wrong becuase I'm scared that If i am and i kee[p taking my medicne I will hurt it. I need help...!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.